Volume 9, Issue 4
High Accuracy Analysis of an Anisotropic Nonconforming Finite Element Method for Two-Dimensional Time Fractional Wave Equation

Fenling Wang ,  Yanmin Zhao ,  Zhengguang Shi ,  Yanhua Shi and YifaTang

10.4208/eajam.260718.060119

East Asian J. Appl. Math., 9 (2019), pp. 797-817.

Preview Full PDF BiBTex 4 70
  • Abstract

High-order numerical analysis of a nonconforming finite element method on regular and anisotropic meshes for two dimensional time fractional wave equation is presented. The stability of a fully-discrete approximate scheme based on quasi-Wilson FEM in spatial direction and Crank-Nicolson approximation in temporal direction is proved and spatial global superconvergence and temporal convergence order O (h2 + τ3−α) in the broken H1-norm is established. For regular and anisotropic meshes, numerical examples are consistent with theoretical results.

  • History

Published online: 2019-10

  • AMS Subject Headings

65N30, 65N15

  • Cited by